# SDR LR7A9955

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2150 · Cabin Cooling System
- Part: Gasket
- Part number: 75024416
- Condition: Failed
- Location: Bs 497
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

CARGO COMPARTMENT REFRIGERATION OVERHEAT LIGHT CAME ON IN FLIGHT, ANC TO FAI.  TURNED CARGO COMPARTMENT PAC OFF AND LIGHT WENT OUT.  DEFERRED CARGO COMPARTMENT AIR CONDITIONING PACK PER MEL 21-1 AND COMPLIED WITH SPECIAL PROCEDURE 1.   DMI NR 00605.  ON RETURN TO ANC CHANGED BLEED AIR GASKET FOR HEAT EXCHANGER INLET DUCT DUE FAILED.  SYSTEM OPS CHECK NORMAL PER SMP 581 21-50.  CLEARED DMI 00605.
